# SDR 97FDEA00194

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46626
- System (JASC): 2711 · Aileron Tab Control System
- Part: Cables
- Condition: Rusted
- Location: Rt Aileron Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0736, AILERON TRIM CONTROL CABLE RUN NUMBER 24A.  RUSTED AND WEAR OFF LIMITS.
